| Model Number |
NKV-550-U |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during patient use, the ventilator displayed the following alarms: ¿backup battery fault¿ and ¿non-critical thread failure (bdu).¿ patient ventilation was not affected.The patient was removed from the ventilator and placed on another nkv-550 ventilator.There was no patient harm.Patient demographics will not be shared in accordance with hospital policy.
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.